# SDR 2007UALA00125

- Difficulty date: January 18, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 18,399 hours, 7,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145137
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LOSS OF LEFT ELAC.  REPLACED TRIM ABLE HORIZONTAL STABILIZER ACTUATOR.  SYSTEM OPS CHECKS OK.
